# SDR IXXA20150330076

- Difficulty date: December 12, 2014
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10604
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  FLOOR FRAME UPPER CHORD CORRODED AT STATION 1263, LBL 31 AROUND NUTPLATES.  R & R STATION 1263 FLOORBEAM UPPER CHORD IAW SRM 51-40-02 & DWG 146T1208.
